Follow
Samuele Anni
Samuele Anni
Maître de conférences at Aix-Marseille Université
Verified email at univ-amu.fr - Homepage
Title
Cited by
Cited by
Year
Constructing hyperelliptic curves with surjective Galois representations
S Anni, V Dokchitser
Transactions of the American Mathematical Society 373 (2), 1477-1500, 2020
252020
A local–global principle for isogenies of prime degree over number fields
S Anni
Journal of the London Mathematical Society 89 (3), 745-761, 2014
132014
Residual representations of semistable principally polarized abelian varieties
S Anni, P Lemos, S Siksek
Research in Number Theory 2 (1), 1-12, 2016
112016
Modular elliptic curves over real abelian fields and the generalized Fermat equation x2ℓ+ y2m= zp
S Anni, S Siksek
Algebra & Number Theory 10 (6), 1147-1172, 2016
112016
Images of Galois representations
S Anni
Leiden University, 2013
52013
Computing -invariants via the Greenberg–Stevens formula
S Anni, G Böckle, P Gräf, Á Troya
Journal de Théorie des Nombres de Bordeaux 31 (3), 727-746, 2019
22019
On Serre’s uniformity conjecture for semistable elliptic curves over totally real fields
S Anni, S Siksek
Mathematische Zeitschrift 281 (1), 193-199, 2015
22015
l-adic representations and their associated invariants
V Dokchitser, S Anni
arXiv preprint arXiv:1410.1039, 2014
22014
Deep congruences+ the Brauer-Nesbitt theorem
S Anni, A Ghitza, A Medvedovsky
arXiv preprint arXiv:2207.07108, 2022
12022
MA426: Elliptic Curves
S Anni
April, 2015
12015
Arithmetic, Geometry, Cryptography, and Coding Theory 2021
S Anni, V Karemaker, EL García
American Mathematical Society, 2022
2022
On smooth plane models for modular curves of Shimura type
S Anni, E Assaf, EL García
arXiv preprint arXiv:2203.06370, 2022
2022
Automorphic Forms and Related Topics
S Anni, J Jorgenson, L Smajlović, L Walling
American Mathematical Soc., 2019
2019
Algebra & Number Theory
S Anni, S Siksek
ALGEBRA AND NUMBER THEORY 10 (6), 2016
2016
A note on the minimal level of realization for a mod eigenvalue system
S Anni
arXiv preprint arXiv:1509.08156, 2015
2015
MODULAR ELLIPTIC CURVES OVER REAL ABELIAN FIELDS
S ANNI, S SIKSEK
arXiv preprint arXiv:1506.02860, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–16